MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: COCR COCR BALL HEAD 12/14 28 SIZE M 0; METAL BALL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: COCR COCR BALL HEAD 12/14 28 SIZE M 0; METAL BALL HEAD
Model Number 01.25.012
Health Effect - Clinical Code Pain (1994)
Date of Event 07/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 july 2020: lot 1904482: (b)(4) items manufactured and released on 22-oct-2019.Expiration date: 2024-10-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: liner: versafitcup dm 01.26.2848mhc double mobility hc liner ø 48/28 (k092265) lot.1906158.Batch review performed on 13 july 2020: lot 1906158: (b)(4) items manufactured and released on 24-sep-2019.Expiration date: 2024-09-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: stem: masterloc 01.39.208 cementless ti coated lat stem size 8 (k151531) lot.1902842.Batch review performed on 13 july 2020: lot 1902842: (b)(4) items manufactured and released on 26-jul-2019.Expiration date: 2024-07-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting pain and the cause of the pain is unknown.The surgeon revised the stem, head, and liner 5 months after primary.The surgery was completed successfully.

Brand Name
BALL HEADS: COCR COCR BALL HEAD 12/14 28 SIZE M 0
Common Device Name
METAL BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10319327
Report Number3005180920-2020-00459
Device Sequence Number3065578
Product Code JDI
UDI-Device Identifier07630030805110
UDI-Public07630030805110
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/12/2024
Device Model Number01.25.012
Device Catalogue Number01.25.012
Device Lot Number1904482
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2020
Initial Report FDA Received Date07/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;